# SDR UIEA2019102875796

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 80,979 hours, 13,394 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 92043201
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 85 KTS DUE TO NO AIRSPEED ON F/O SIDE. ( REMOVED AND REPLACED ADC IAW AMM 34-12-01, OPS CHECK NORMAL AT THIS TIME.  ITEM M2: DUE TO REJECTED TAKEOFF, PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 32-12-01. ALSO PERFORMED TIRE INSPECTION IAW AMM 32-12-01. NO DEFECTS NOTED AND TIRES WITHIN LIMITS. OPS NORMAL AT THIS TIME. )
